# SDR USAA2011021790773

- Difficulty date: January 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON THE L2 DOOR CUTOUT LOWER SILL AT FR 68 - FR 68 +6, S23L.  REPAIRED THE L2 DOOR CUTOUT LOWER SILL AT FR 68 - FR 68 +6, S23L IAW 133310.
